# SDR QXEA200400199

- Difficulty date: March 7, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4083
- Aircraft time: 310 hours, 307 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 2600J24
- Condition: Defective
- Location: Fire Detector
- Stage of operation: NR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEG - FLIGHT 2353 - CREW REPORTS THAT WHEN CHECKING THE ADVISORY LIGHTS, THE FIRE DETECTION BELL SOUNDS.  MAINTENANCE INSPECTED THE AIRCRAFT SYSTEMS AND AFTER TROUBLESHOOTING FOUND THE NR 1 ENGINE FIRE DETECTOR LOOP -A- CONNECTOR BAD.  THE CONNECTOR WAS REPLACED, OPERATIONAL CHECKS WERE PERFORMED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
